Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Thijssen, Jacco J. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gapeev, Pavel V., Kort, Peter M., Lavrutich, Maria N. and Thijssen, Jacco J. J. (2022) Optimal double stopping problems for maxima and minima of geometric Brownian motions. Methodology and Computing in Applied Probability, 24 (2). 789 - 813. ISSN 1387-5841

This list was generated on Fri Dec 9 20:47:20 2022 GMT.